# SDR CALA9900622

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EXTERIOR EMERGENCY EXIT LIGHTS ON BOTH THE RT AND LT SIDE OF AIRCRAFT INOPERATIVE.  THE POWER SUPPLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
